# SDR IXX2008F00094

- Difficulty date: September 6, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 2 Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, NR (2) FIRE WARNING LIGHT CAME ON STEADY,  THE CREW SHUTDOWN NR (2) ENGINE AND DISCHARGED (1) FIRE BOTTLE, LIGHT WENT OUT.  (20 MINUTES OUT, NR (2) FIRE WARNING LIGHT CAME BACK ON MOMENTARILY AND FIRE LOOPS WOULD ONLY TEST INTERMITTENTLY, THE CREW DISCHARGED THE (2ND) BOTTLE. THE CREW LANDED WITHOUT FURTHER INCIDENT.  MAINT INSP AND FOUND (4) FIRE LOOPS CONNECTORS DAMAGED.  MAINT REPLACED (2) ENGINE FIRE LOOPS AND BOTH FIRE BOTTLES.  OPS CHECK GOOD IAW WDM 26-01-01.  MM 26-10, AND ERH 70.01. ACFT WAS RETURNED TO SERVICE.  (K)
